# SDR AALA201705269023

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 15,912 hours, 6,278 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR AMBER LIGHT AND HORN SOUNDED.  MAINTENANCE REPLACED SMOKE DETECTOR IAW AMM 26-14-01.
